Translator Disclaimer
November 2007 Random environment on coloured trees
Mikhail Menshikov, Dimitri Petritis, Stanislav Volkov
Bernoulli 13(4): 966-980 (November 2007). DOI: 10.3150/07-BEJ101

Abstract

In this paper, we study a regular rooted coloured tree with random labels assigned to its edges, where the distribution of the label assigned to an edge depends on the colours of its endpoints. We obtain some new results relevant to this model and also show how our model generalizes many other probabilistic models, including random walk in random environment on trees, recursive distributional equations and multi-type branching random walk on ℝ.

Citation

Download Citation

Mikhail Menshikov. Dimitri Petritis. Stanislav Volkov. "Random environment on coloured trees." Bernoulli 13 (4) 966 - 980, November 2007. https://doi.org/10.3150/07-BEJ101

Information

Published: November 2007
First available in Project Euclid: 9 November 2007

zbMATH: 1132.60073
MathSciNet: MR2364222
Digital Object Identifier: 10.3150/07-BEJ101

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.13 • No. 4 • November 2007
Back to Top